# SDR AUS20020877

- Difficulty date: July 12, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage Main, S
- Component: Fuselage Main, S
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD BULKHEAD, NLG ATTACHMENT FITTINGS AND SURROUNDING LOWER FUSELAGE STRUCTURE DAMAGED WHEN THE NOSEWHEEL CONTACTED A ROCKDURING LANDING.
